Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Will dexamethasone affect heart and kidney after prolonged use ?

I am trying to build my body for 8 months and i am not getting too much results .. if i use dexamethasone(0.5mg) once a week for one month (that makes 4 tablets a month) .. would it be too much harmful resulting in heart and kidney problems? I am a male (18 years old )
Asked On : Tue, 24 May 2011
Answers:  4 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
there will be no problem with this dose for one month only. frequent use of sreroids cause low immunity, valve problem, diabetes.So besides the steroid use high protien diet, consult a good dietion they give you a chart according to your requirement.
Answered: Tue, 24 May 2011
Dermatologist Dr. Gaurav Patel's  Response
u must not take it for body building
in such small dose u will have no result and have side effect
it is very risky drug ,even doctor think twice before giving it
so try other way to build body.
it will make ur inner body very weak.
so never think about it
Answered: Tue, 24 May 2011
I find this answer helpful
General Surgeon Dr. Avinash A's  Response
hi welcome to healthcaremagic..
anything artificial is not good for health..your body can respond only to its capacity and moreover building body through steroids is not good for long term..over a period of time u will get back to lots of egg and chicken..give your best shot at the gym..u will get what u want..
Answered: Tue, 24 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to health care magic,
The weight you gain while taking dexamethosone is not really gain but it is due to retention of water and salt in the body .we can call it puffiness.
This is of course less dose but can you take poison in less dose ?
This very good medicine but when it is keep it's use in emergency.
There are various way by which you can increase your weight.
Ok and bye.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor